# SDR FDEA202011212938

- Difficulty date: November 21, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 86,022 hours, 20,870 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7740503
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN-UPON REMOVAL OF FLOOR PANEL FOR ACCESS IN REPAIRING FLOOR SUPPORT (SNRM N01107) FOUND SEAT TRACK FLANGE CORROSION AT STATION 1761-1811, X=75.25.  CABIN-AT SEAT TRACK FLANGE STATION 1761 TO STATION 1811, X=75.25 CORROSION EVALUATED, FOUND EXFOLIATED AND EXCEEDED LIMIT, AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.  CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1751 TO END OF PART STATION 1887 X=75.25, AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 6.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
